# SDR SWIA2020060950955

- Difficulty date: May 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 18.0 OUTBD VERTICAL POST AFT RADIUS IS CRACKED.  (C-CHECK) RO 4/27/2020 REMOVED 2 EA PLATES ATTACHED TO VERTICAL STIFFENER FS 409+128 LBL18 AT WL 65.90 & WL 53.42 FOM. REF SRM.  REMOVED I/B STIFFENER AND O/B CRACKED STIFFENER OF OUTBOARD VERTICAL POST AT FS 409.00+128, LBL 18.0 FOR THE FOM.  REF SRM.  INSTALLED I/B STIFFENER AND NEW O/B STIFFENER OF OUTBOARD VERTICAL POST AT FS 409.00+128, LBL 18.0, REF REO AND DWG.  INSTALLED 2 EA. PLATES TO VERTICAL STIFFENER FS 409+128 LBL18 AT WL 65.90 & WL 53.42. REF SRM DWG.  RESTORED FINISH AND CIC.
